# SDR SIMA20150517002

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,572 hours, 35,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Defective
- Location: Flashlight
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS HOT WIRING SMELL IN  FLIGHT CABIN DURING DESCENT.  FOUND FLIGHT ATTENDANT FLASHLIGHT SMELLING BURNED.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT CRADLE ASSEMBLY IAW AMM 33-50-06.
